# SDR SIMA20140605006

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 23,320 hours, 19,554 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: P1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAIN`S AIRSPEED DIVERGE BY ABOUT 80KTS LOWER THAN ISIS & FIRST OFFICER`S AIRSPEED.  DRAINED P1 PITOT DRAIN.  OPERATIONS CHECKED OK IAW AMM CH 34-13-00.  THIS ACFT REMAINS RVSM ELIGIBLE & ACFT IS COMPLIANT FOR CONTINUED CAT II OPERATION.
